# SDR CHQA20120322087

- Difficulty date: March 22, 2012
- Submitted: March 25, 2012
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 25,009 hours, 20,834 cycles
- Engine: Allsn AE3007A
- Engine time: 22,552 hours, 19,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS25231316
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE HAND RAIL EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE HAND RAIL EMERGENCY LIGHT BULB.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
